MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SYRINGE MODULE SYRINGE ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SYRINGE MODULE SYRINGE ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10014918
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris syringe module syringe administration set was damaged the following information was received by the initial reporter with the verbatim: event details: ¿syringe tubing was found to have a hole in it and was leaking the connected infusion into the bed.¿.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional info.
 
Additional Manufacturer Narrative
The customer reported that the tubing leaked.One sample model 10014918 lot 23085525 was returned for investigation.The set was examined for defects and abnormalities.A cut was observed on the tubing.No other defects or abnormalities were observed.The set was attached to a 10 ml bd syringe filled with water and flushed.The set was leaking from the observed cut.The customer complaint was verified and a quality notification was sent to the manufacturer.From the manufacturer's investigation, the damage in the tubing reported by the customer could not be replicated in the production process and no opportunities were found in the manufacturing of the model and affected tubing.Additionally, based on the photo provided by the vh dchu and customer words it seems that the damage was created during the use, due to this, the failure mode was not found to be related to the tijuana manufacturing process.A device history record review for model 10014918 lot number 23085525 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 02sep2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS SYRINGE MODULE SYRINGE ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18596232
Report Number9616066-2024-00099
Device Sequence Number6660646
Product Code FPA
UDI-Device Identifier10885403233944
UDI-Public(01)10885403233944
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/18/2026
Device Catalogue Number10014918
Device Lot Number23085525
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer02/16/2024
Initial Report FDA Received Date01/29/2024
Supplement Report FDA Received Date02/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown